# SDR DALA2017041102905

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 68,248 hours, 50,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN STA 1022 BETWEEN LONGERONS 13/14L. REPAIRED PER ETI-17-17-038 REV 1 AND ER/A 556345-14.
